# SDR ASAA1149844

- Difficulty date: May 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551625501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EQUIPMENT BAY FRAME BS 947 AFT SIDE CORRODED ON LT SKIN BETWEEN STR 25L AND 26R.  REPAIRED FUSELAGE SKIN IAW ASA EA 400 53EA 05574.
